Journal of Symbolic Logic

An Extension of Ackermann's Set Theory

Donald Perlis

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 37, Issue 4 (1972), 703-704.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183738452

Mathematical Reviews number (MathSciNet)
MR323568

Zentralblatt MATH identifier
0256.02031

JSTOR
links.jstor.org

Citation

Perlis, Donald. An Extension of Ackermann's Set Theory. J. Symbolic Logic 37 (1972), no. 4, 703--704. https://projecteuclid.org/euclid.jsl/1183738452


Export citation